Have Medical Questions? Ask a Doctor Online!
Hello from JustAnswer.
No, there is no evidence that missing a single dose of Orencia would cause numbness of one side of the face or body. Generally speaking, if any medicine has a risk of significant adverse effects from missing a single dose, there are very strong warning for patients to be certain not to miss a dose, and there are no such warnings with this medicine.
It is possible that missing doses may allow the underlying disease process that is being treated with the Orencia to cause symptoms, but that would not be due the Orencia, but the underlying condition. Even that is not common with missing a single dose, because the long half life of the drug (about 13 days).
It is possible that someone may become anxious related to missing a dose, and the anxiety could cause the numbness, but that also would not be considered to be due to the drug.
It would not happen as a withdrawal from the drug. However, missing that many doses will certainly allow for the underlying disease process to worsen. While it is unusual for it to happen with missing a single dose, as noted above, missing doses for 10 weeks could certainly allow the underlying condition to worsen.